# SDR DALA2020031101791

- Difficulty date: March 7, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 70,830 hours, 27,025 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5642, L/P 6381850) DOOR RT AFT SLIDE INDICATOR INOP WITH GIRT BAR ENGAGED ON PDC. CORRECTIVE ACTION: RELAMPED, ADJUSTED SWITCH/INDICATOR RETAINING CLIPS. INSPECTED GIRT BARS. NO DEFECTS NOTED. LIGHT OPS GOOD WHEN SLIDE IS ENGAGED. OK FOR SVC. REF B757 AMM 25-66.
